Cette recherche s'applique uniquement aux ressources en bibliothèque.
191 résultats
Trier par:
Ajouter à la liste:
Étendre à toutes les références (sans texte intégral)
    • Article
    Sélectionner

    The Tian–Yau–Zelditch Theorem and Toeplitz Operators

    Burns, Daniel, Guillemin, Victor
    Journal of the Institute of Mathematics of Jussieu, 2011, Vol.10(3), pp.449-461 [Revue évaluée par les pairs]
    Cambridge University Press
    Disponible
    Plus…
    Titre: The Tian–Yau–Zelditch Theorem and Toeplitz Operators
    Auteur: Burns, Daniel; Guillemin, Victor
    Echelle: 2011
    Sujet: Holomorphic Extension; Toeplitz Operator; Homogeneous Complex Monge–ampère Equation; Primary 32d15; Secondary 58j40
    Description: Abstract Zelditch's proof of the Tian–Yau–Zelditch Theorem makes use of the Boutet de Monvel–Sjöstrand results on the asymptotic properties of Szegö projectors for strictly pseudoconvex domains. However, as we will show below, the theorem is also closely related to another theorem of Boutet de Monvel's, namely his wave trace formula for Toeplitz operators. Finally, we will derive, for the pseudoconvex manifolds considered by Zelditch in his proof of the Tian–Yau–Zelditch Theorem, an analogue of another result of Boutet de Monvel's, the extendability theorem of Berndtsson for holomorphic functions on Grauert tubes.
    Précédemment: 201107
    Fait partie de: Journal of the Institute of Mathematics of Jussieu, 2011, Vol.10(3), pp.449-461
    Classement: 201107
    Identifiant: 1474-7480 (ISSN); 1475-3030 (E-ISSN); 10.1017/S1474748011000016 (DOI)

    • Plusieurs versions

    Determination of second-order elliptic operators in two dimensions from partial Cauchy data

    Imanuvilov, Oleg Y., Uhlmann, Gunther, Yamamoto, Masahiro, Guillemin, Victor
    Proceedings of the National Academy of Sciences of the United States of America, 11 January 2011, Vol.108(2), pp.467-472 [Revue évaluée par les pairs]

    • Article
    Sélectionner

    Equivariant K -theory of GKM bundles

    Guillemin, Victor
    Sabatini, Silvia, Zara, Catalin
    Annals of Global Analysis and Geometry. - 2013/43/1/31-45
    Disponible
    Plus…
    Titre: Equivariant K -theory of GKM bundles
    Auteur: Guillemin, Victor
    Contributeur: Sabatini, Silvia; Zara, Catalin
    Sujet: Equivariant K -theory - Equivariant fiber bundles - GKM manifolds - Flag manifolds
    Description: Given a fiber bundle of GKM spaces, π: M → B, we analyze the structure of the equivariant K-ring of M as a module over the equivariant K-ring of B by translating the fiber bundle, π, into a fiber bundle of GKM graphs and constructing, by combinatorial techniques, a basis of this module consisting of K-classes which are invariant under the natural holonomy action on the K-ring of M of the fundamental group of the GKM graph of B. We also discuss the implications of this result for fiber bundles π: M → B where M and B are generalized partial flag varieties and show how our GKM description of the equivariant K-ring of a homogeneous GKM space is related to the Kostant-Kumar description of this ring
    Publication en relation: Annals of Global Analysis and Geometry. - 2013/43/1/31-45
    Document hôte: Annals of Global Analysis and Geometry
    Identifiant: 10.1007/s10455-012-9331-3 (DOI)

    • Livre
    Sélectionner

    Moment maps and combinatorial invariants of Hamiltonian Tn-spaces

    Guillemin, Victor
    Boston ; Basel [etc.] : Birkhäuser
    [1994]
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Moment maps and combinatorial invariants of Hamiltonian Tn-spaces / Victor Guillemin
    Auteur: Guillemin, Victor
    Editeur: Boston ; Basel [etc.] : Birkhäuser
    Date: [1994]
    Collation: 150 p. : ill. ; 24 cm
    Collection: Progress in mathematics ; vol. 122
    Documents dans cette collection: Progress in Mathematics
    Note: Dans l'expression "Tn-spaces", le "n" est suscrit - Bibliogr.: p. [147]-150
    Classification: ams 57
    IMATH C-9-193
    Identifiant: 0817637702 (Boston) (ISBN); 3764337702 (Basel) (ISBN)
    No RERO: 1985946
    Permalien:
    http://data.rero.ch/01-1985946/html?view=FR_V1

    • Article
    Sélectionner

    Balanced Fiber Bundles and GKM Theory

    Guillemin, Victor
    Sabatini, Silvia, Zara, Catalin
    International Mathematics Research Notices. - 2013/2013/17/3886-3910
    Disponible
    Plus…
    Titre: Balanced Fiber Bundles and GKM Theory
    Auteur: Guillemin, Victor
    Contributeur: Sabatini, Silvia; Zara, Catalin
    Description: Let T be a torus and B a compact T-manifold. Goresky et al. show in [3] that if B is (what was subsequently called) a GKM manifold, then there exists a simple combinatorial description of the equivariant cohomology ring as a subring of . In this paper, we prove an analog of this result for T-equivariant fiber bundles: we show that if M is a T-manifold and π:M→B a fiber bundle for which π intertwines the two T-actions, there is a simple combinatorial description of as a subring of . Using this result, we obtain fiber bundle analogs of results of Guillemin et al. [4] on GKM theory for homogeneous spaces
    Publication en relation: International Mathematics Research Notices. - 2013/2013/17/3886-3910
    Document hôte: International Mathematics Research Notices
    Identifiant: 10.1093/imrn/rns168 (DOI)

    • Livre
    Sélectionner

    Sentiments et pensées

    Guillemin, Victor, homme de lettres
    Besançon : P. Jacquin
    1895
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Sentiments et pensées / Victor Guillemin
    Auteur: Guillemin, Victor, homme de lettres
    Editeur: Besançon : P. Jacquin
    Date: 1895
    Collation: 280 p. ; 19 cm
    Identifiant: http://catalogue.bnf.fr/ark:/12148/cb30558611h (URN)
    No RERO: R003981317
    Permalien:
    http://data.rero.ch/01-R003981317/html?view=FR_V1

    • Livre
    Sélectionner

    Deformation theory of pseudogroup structures

    Guillemin, Victor
    Sternberg, Shlomo
    Providence R.I. : American Mathematical Society
    1966
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Deformation theory of pseudogroup structures / by Victor Guillemin and Shlomo Sternberg
    Auteur: Guillemin, Victor
    Contributeur: Sternberg, Shlomo
    Editeur: Providence R.I. : American Mathematical Society
    Date: 1966
    Collation: 80 p. ; 26 cm
    Collection: Memoirs of the American Mathematical Society ; no 64
    Documents dans cette collection: Memoirs of the American Mathematical Society
    Classification: ams 57
    IMATH F-6
    No RERO: 1228060
    Permalien:
    http://data.rero.ch/01-1228060/html?view=FR_V1

    • Livre
    Sélectionner

    Differential topology

    Guillemin, Victor
    Pollack, Alan
    Englewood Cliffs N.J. : Prentice-Hall
    [1974]
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Differential topology / Victor Guillemin, Alan Pollack
    Auteur: Guillemin, Victor
    Contributeur: Pollack, Alan
    Editeur: Englewood Cliffs N.J. : Prentice-Hall
    Date: [1974]
    Collation: XVI, 222 p. ; 24 cm
    Sujet RERO: Topologie différentielle
    Note: Bibliogr.: p. 212-222
    Classification: ams 57
    IMATH D-2
    Identifiant: 0132126052 (ISBN); http://catalogue.bnf.fr/ark:/12148/cb37435300p (URN)
    No RERO: 1191874
    Permalien:
    http://data.rero.ch/01-1191874/html?view=FR_V1

    • Plusieurs versions

    Symplectic techniques in physics

    Guillemin, Victor
    • Livre
    Sélectionner

    Stable mappings and their singularities

    Golubitsky, Martin
    Guillemin, Victor
    New York ; Heidelberg [etc.] : Springer
    1973
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Stable mappings and their singularities / M. Golubitsky, V. Guillemin
    Auteur: Golubitsky, Martin
    Contributeur: Guillemin, Victor
    Editeur: New York ; Heidelberg [etc.] : Springer
    Date: 1973
    Collation: X, 209 p. ; 24 cm
    Collection: Graduate texts in mathematics ; 14
    Documents dans cette collection: Graduate texts in mathematics
    Classification: ams 57
    IMATH D-3
    Identifiant: 038790073X (New York) (ISBN); 354090073X (Berlin) (ISBN)
    No RERO: 1265969
    Permalien:
    http://data.rero.ch/01-1265969/html?view=FR_V1